# SDR GTIA20110921256

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 5,783 hours, 2,675 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR L1 REQUIRES SERVICING. LOW PRESSURE.  SERVICED PASSENGER DOOR L1 IAW AMM 52-10-00-614-001.
